Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Can I take medication for my penis to grow a few inches during sexual excitement?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1844 Questions
Question
Hello Doctor, I am Parikshit Mondal.At the time of sexual excitement my penis grows 4 and 1/2 inches.I want to enlarge it 2 inches more.Is there any medicine to do it.Please tell me.
Posted Tue, 17 Apr 2012 in Men's Health
 
 
Answered by Dr. Ashish Mittal 50 minutes later
Hello Mr. XXXXXXX

Thanks for your query.

Important aspects of your query are:
•     29 year old male.
•     Worry related to size of penis.

Most sensitive portion of the vagina present at the entry level: initial 1-2 inch. So satisfaction female partner is not dependent on penile length only. It is also dependent on emotional attachment.

There is wide variation in length of penis among different individual. It can vary between 4 and 9 inch in erect state among different individual according to some studies. Like people have different height so true is for penile length. So there is no point for worrying.

If short penile length is because of some reasons like hormonal imbalance (like decrease testosterone) then it is case of worry but it is associated with several other symptoms including lack of sexual desire. Scientifically there is no molecule proven to increase penile length although you can found many products in market for this.

Regular aerobic exercise increase whole body blood circulation. It may helpful in your case upto some extent. If your sexual desire is fine and there is no difficulty in performing sex, then there is no need to worry about penis length.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor